# SDR SWAA2021040655866

- Difficulty date: March 15, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241 AF HAS FIBERS UP AND APART / REMOVED AND REPLACED CABIN FLOOR PANEL 241AF PER AMM 53-21-00.
